Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Discoloration of Fingertips (not Raynaud's or vitiligo)
thefingertip posted:

About a year and a half ago, I noticed that the color of my fingertips began receding (only on the top of the finger, from the nail to just before the end of the distal phalange) and changing to a white/pinkish. This is across all fingers on both hands.

It only receded for a few weeks, and hasn't progressed since.

My profile picture is a picture of my left hand.

Any ideas?
atti_editor responded:
Have your fingers come into contact with any kind of chemicals or substances you normally aren't exposed to? Any kind of trauma to your skin? Have you seen a dermatologist for a medical professional's opinion?
thefingertip replied to atti_editor's response:
Thanks for your response!

Chemicals/Substances: Nothing out of the ordinary.
Trauma: Nothing out of the ordinary as well.

No. I have yet to visit a dermatologist. My family Dr. says that "there is nothing wrong" and for me to just "wait and see if it changes".

I was hoping that someone here might have a few other ideas that I could research before going to a dermatologist so I'm more informed.

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Cure/Help for Perioral Dermatitis
I have had Perioral Dermatitis since Feb 13, 2014. For four months I have been going crazy trying to manage it and make it go away. I've ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.